# SDR UIEA2011061200294

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 67,656 hours, 11,464 cycles
- System (JASC): 3160 · Central Display
- Part: Pdu
- Part number: 65B847809
- Part serial: S01275
- Condition: Defective
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CARGO PDU PRODUCED ACRID FUMES (REMOVED DEFECTIVE PDU FROM ACFT AND INSTALLED A BLANKING PLATE).
